# SDR UPS 803947

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Le Rib
- Part number: 5770123
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-MAINT, FOUND UPPER LEADING EDGE RIBS CRACKED AT STA XSF 416, XSF 410, XFS 373, XFS 304, AND XFS 310, UPPER AND LOWER.   REPAIRED PER MM 57-00-00, FIG 801.
